Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 341 to 360 of 1570

341
Closed-form expressions on the geometric tail behavior of statistical multiplexers with heterogeneous traffic

Hwang, Gang Ukresearcher; Choi, Bong Dae, IEEE TRANSACTIONS ON COMMUNICATIONS, v.46, no.12, pp.1575 - 1579, 1998-12

342
Disk-homogeneous Riemannian manifolds

이성연researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.2, pp.395 - 402, 1999

343
Lattice paths and positive trigonometric sums

Ismail, MEH; Kim, Dongsuresearcher; Stanton, D, CONSTRUCTIVE APPROXIMATION, v.15, no.1, pp.69 - 81, 1999

344
The orders of the reductions of a point in the Mordell-Weil group of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, ACTA ARITHMETICA, v.88, no.3, pp.219 - 222, 1999

345
Castelnuovo-Mumford regularity bound for smooth threefolds in P-5 and extremal examples

Kwak, Sijongresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.509, pp.21 - 34, 1999

346
Second-order time discretization with finite-element method for partial integro-differential equations with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.40, pp.513 - 524, 1999

347
Arithmetic of the modular function $j_4$

김창헌; 구자경researcher, 대한수학회지, v.36, no.4, pp.707 - 723, 1999

348
The convex and concave decomposition of manifolds with real projective structures

Choi, Suhyoungresearcher, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

349
A Tour on Classical Theorems on Multisecant Lines of Projective Varieties and Problems

Kwak, Sijongresearcher, TRENDS IN MATHEMATICS, v.2, no.1, pp.129 - 134, 1999-01

350
Recursive Formulae for the Multiplicative Partition Function

JUN KYO KIM; Hahn, Sang-Geunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.22, no.1, pp.213 - 216, 1999-01

351
일회성 티켓을 필요로 하는 사용자에게 동기화된 시계를 요구하지 않는 Kerberos

김해영; 한상근researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.3, no.1, pp.17 - 29, 1999-01

352
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

353
Numerical bounds for degenerations of surfaces of general type

Lee, Yongnamresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.10, no.1, pp.79 - 92, 1999-02

354
A note on an extended born method in inverse scattering problems

Choi, UJinresearcher, APPLIED MATHEMATICS LETTERS, v.12, no.3, pp.71 - 76, 1999-02

355
Combining conditional log-linear structures

Fienberg, SE; Kim, Sung-Horesearcher, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.94, no.445, pp.229 - 239, 1999-03

356
A parallel Gauss-Seidel method using NR data flow ordering

Kim, T; Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.99, no.2-3, pp.209 - 220, 1999-03

357
Scaler multiplication on elliptic curves by Frobenius expansions

Cheon, JH; Park, S; Park, C; Hahn, Sang-Geunresearcher, ETRI JOURNAL, v.21, no.1, pp.27 - 38, 1999-03

358
On function-theoretic conditions characterizing compact composition operators on H^2

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.75, no.7, pp.109 - 112, 1999-04

359
Simultaneous maj statistics

Kim, Dongsuresearcher; Dennis Stanton, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.42, no.0, pp.1 - 12, 1999-04

360
Three statistics on lattice paths

Kim, Dongsuresearcher; D. Stanton, CRM PROCEEDINGS & LECTURE NOTES, v.22, no.0, pp.201 - 214, 1999-04

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0